# SDR YEN2008F00015

- Difficulty date: July 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 2996
- Condition: Failed
- Location: Fin 22ho
- Part time: 22,960 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE, AVIONICS EXTRACT VALVE REMAINED FULLY OPEN AFTER TAKEOFF WHEN EXTRACT BUTTON WAS IN NORMAL AND OVRD.  REMOVED AND REPLACED VALVE SKIN AIR OUTLET IAW AMM 21-26-53-04, OPS CK NORMAL, OK FOR SERVICE.  (K)
